In this paper we propose a conjecture concerning partial sums of an arbitrary finite subset of an abelian group that naturally arises investigating simple Heffter systems. Then we show its connection with related open problems and we present some results about the validity of these conjectures.

Costa, S., Morini, F., Pasotti, A., Pellegrini, M. A., A problem on partial sums in abelian groups, <<DISCRETE MATHEMATICS>>, 2018; 341 (3): 705-712. [doi:10.1016/j.disc.2017.11.013] [http://hdl.handle.net/10807/112154]

A problem on partial sums in abelian groups

Pellegrini, Marco Antonio
Ultimo
2018

Abstract

In this paper we propose a conjecture concerning partial sums of an arbitrary finite subset of an abelian group that naturally arises investigating simple Heffter systems. Then we show its connection with related open problems and we present some results about the validity of these conjectures.
2018
Inglese
Costa, S., Morini, F., Pasotti, A., Pellegrini, M. A., A problem on partial sums in abelian groups, <<DISCRETE MATHEMATICS>>, 2018; 341 (3): 705-712. [doi:10.1016/j.disc.2017.11.013] [http://hdl.handle.net/10807/112154]
File in questo prodotto:
File Dimensione Formato  
2018--Costa-Morini-Pasotti-Pellegrini--A_Problem_abelian_groups.pdf

non disponibili

Tipologia file ?: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 317.96 kB
Formato Unknown
317.96 kB Unknown   Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/112154
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 21
  • ???jsp.display-item.citation.isi??? 19
social impact